# SDR HEEA086549

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,482 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3020726
- Part serial: 18766
- Condition: Will Not Test
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FIRE DETECTOR WILL NOT TEST.
